Követés
Themistocles M. Rassias
Themistocles M. Rassias
Professor of Mathematics
E-mail megerősítve itt: math.ntua.gr - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
On the stability of the linear mapping in Banach spaces
TM Rassias
Proceedings of the American mathematical society 72 (2), 297-300, 1978
42401978
Stability of functional equations in several variables
DH Hyers, G Isac, T Rassias
Springer Science & Business Media, 2012
23282012
Topics in polynomials: extremal problems, inequalities, zeros
GV Milovanovic, D Mitrinovic, TM Rassias
World Scientific, 1994
9981994
On the stability of functional equations and a problem of Ulam
TM Rassias
Acta Applicandae Mathematica 62, 23-130, 2000
8502000
Approximate homomorphisms
DH Hyers, TM Rassias
Aequationes mathematicae 44 (2), 125-153, 1992
7161992
On the stability of functional equations in Banach spaces
TM Rassias
Journal of Mathematical Analysis and Applications 251 (1), 264-284, 2000
7092000
On the behavior of mappings which do not satisfy Hyers-Ulam stability
TM Rassias, P ©emrl
Proceedings of the American Mathematical Society, 989-993, 1992
5761992
Some aspects of variational inequalities
MA Noor, KI Noor, TM Rassias
Journal of Computational and Applied mathematics 47 (3), 285-312, 1993
5301993
Stability of ψ‐additive mappings: applications to nonlinear analysis
G Isac, TM Rassias
International Journal of Mathematics and Mathematical Sciences 19 (2), 219-228, 1996
4801996
Functional equations, inequalities and applications
TM Rassias, TM Rassias
Kluwer Academic Publishers, 2003
4742003
The problem of SM Ulam for approximately multiplicative mappings
TM Rassias
Journal of Mathematical Analysis and Applications 246 (2), 352-378, 2000
3802000
Topics in nonlinear analysis & applications
DH Hyers, G Isac, TM Rassias
World Scientific, 1997
3461997
Ostrowski type inequalities and applications in numerical integration
SS Dragomir, TM Rassias, I Aleksanova
Kluwer Academic, 2002
3312002
On the Hyers-Ulam stability of linear mappings
TM Rassias, P Semrl
Journal of Mathematical Analysis and Applications 173 (2), 325-338, 1993
3041993
On the Hyers-Ulam stability of ψ-additive mappings
G Isac, TM Rassias
Journal of Approximation Theory 72 (2), 131-137, 1993
2871993
On a modified Hyers-Ulam sequence
TM Rassias
Journal of mathematical analysis and applications 158 (1), 106-113, 1991
2721991
Stability of functional equations in non-Archimedean spaces
MS Moslehian, TM Rassias
Applicable Analysis and Discrete Mathematics, 325-334, 2007
2632007
On the stability of the quadratic functional equation and its applications
TM Rassias
Studia Univ. Babes-Bolyai 43 (3), 89-124, 1998
2471998
Approximately convex functions
DH Hyers, G Isac, TM Rassias
Stability of Functional Equations in Several Variables, 166-179, 1952
2361952
On the way of weight coefficient and research for the Hilbert-type inequalities
B Yang, TM Rassias
Mathematical Inequalities and Applications 6, 625-658, 2003
2142003
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20